# SDR CALA2013112693281

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 65,766 hours, 7,620 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 33C MISSING.  REPLACED SEAT EMERGENCY EXIT LIGHT AT 33C, OPERATIONS CHECKED OK.  NEED INSPECTION, ACCOMPLISHED IDT OF SEAT EMERGENCY EXIT LIGHT 33C.
